An Extension of The Cobham-Semënov Theorem

Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01215413
Contributor : Alexis Bès <>
Submitted on : Wednesday, October 14, 2015 - 10:49:44 AM
Last modification on : Thursday, January 11, 2018 - 6:19:29 AM

Identifiers

  • HAL Id : hal-01215413, version 1

Collections

Citation

Alexis Bès. An Extension of The Cobham-Semënov Theorem. J. Symb. Log., 2000, 65 (1), pp.201-211. ⟨hal-01215413⟩

Share

Metrics

Record views

681